CSpace
Existence of multi-bump solutions for a system with critical exponent in R-N
Nie, Jianjun1; Ding, Yanheng2
2022-01-15
Source PublicationJOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
ISSN0022-247X
Volume505Issue:2Pages:37
AbstractWe consider the following system with critical exponent in R-N: {-Delta u = K-1(y)u(2)* (- 1) + p/2* V(y)u(p-1) v(q) in R-N, -Delta u = K-2(y)u(2)* (- 1) + q/2* V(y)u(p) v(q-1) in R-N, u, v > 0, y is an element of R-N, where N >= 5, p, q > 1 and p + q = 2* = 2N/N-2 . Using finite dimensional reduction method, we prove the existence of multi-bump solutions. Their bumps can be placed on arbitrarily many or even infinitely many lattice points in R-N. Since p < 2 or q < 2, we introduce two new norms to avoid singularity. (C) 2021 Elsevier Inc. All rights reserved.
KeywordElliptic system Critical exponent Finite dimensional reduction Multi-bump solutions
DOI10.1016/j.jmaa.2021.125497
Indexed BySCI
Language英语
Funding ProjectNational Natural Science Foundation of China[11801545] ; National Natural Science Foundation of China[11571146] ; Fundamental Research Funds for the Central Universities[2020MS043]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000706373600022
PublisherACADEMIC PRESS INC ELSEVIER SCIENCE
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/59402
Collection中国科学院数学与系统科学研究院
Corresponding AuthorNie, Jianjun
Affiliation1.North China Elect Power Univ, Sch Math & Phys, Beijing 102206, Peoples R China
2.Chinese Acad Sci, Acad Math & Syst Sci, Inst Math, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Nie, Jianjun,Ding, Yanheng. Existence of multi-bump solutions for a system with critical exponent in R-N[J]. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2022,505(2):37.
APA Nie, Jianjun,&Ding, Yanheng.(2022).Existence of multi-bump solutions for a system with critical exponent in R-N.JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,505(2),37.
MLA Nie, Jianjun,et al."Existence of multi-bump solutions for a system with critical exponent in R-N".JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 505.2(2022):37.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Nie, Jianjun]'s Articles
[Ding, Yanheng]'s Articles
Baidu academic
Similar articles in Baidu academic
[Nie, Jianjun]'s Articles
[Ding, Yanheng]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Nie, Jianjun]'s Articles
[Ding, Yanheng]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.